Alert archive / Ohio / River Flood Watches in 2011

River Flood Watch 2, NWS Northern Indiana

February 18, 2011Defiance County, Fulton County, Williams County, Ohio

NWS Northern Indiana issued this river flood watch at Feb 18, 2011, 1:01 PM EST for Defiance County, Fulton County, Williams County, Ohio. It took effect at Feb 20, 2011, 3:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 18, 2011, 1:01 PM EST (18:01 UTC)
In effect from
Feb 20, 2011, 3:00 PM EST
Expired
Feb 19, 2011, 9:00 PM EST
In force
Issued by
NWS Northern Indiana
Flood severity
None

Counties Defiance County, OH, Fulton County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 109 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tiffin River at Stryker (STRO1). The gauge peaked at 11.42 ft at Feb 20, 2011, 9:00 PM EST.

actionminormoderate5101502/1802/1902/2002/21
Action stage
9 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
16.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

261 
WGUS63 KIWX 181801
FFAIWX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
101 PM EST FRI FEB 18 2011

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WATCH FOR THE FOLLOWING RIVERS TIFFIN RIVER IN OHIO...

  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS
  COUNTIES 

.RECENT SNOWMELT AND RUNOFF HAS CAUSED AN INCREASE IN RIVER LEVELS 
ACROSS THE MAUMEE RIVER BASIN. THIS MAY RESULT IN MINOR FLOODING ALONG
THE TIFFIN RIVER NEAR STRYKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON 
CURRENT FORECASTS. 

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD 
WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED 
TO TAKE ACTION SHOULD FLOODING DEVELOP.  MORE INFORMATION CAN BE 
FOUND ON THE INTERNET AT THE FOLLOWING ADDRESS...WEATHER.GOV/IWX 
UNDER CURRENT CONDITIONS... RIVERS AND LAKES AHPS.


&&

OHZ001>002-004-191801-
/O.NEW.KIWX.FL.A.0002.110220T1800Z-110224T0200Z/
/STRO1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
101 PM EST FRI FEB 18 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLOOD WATCH FOR
  THE TIFFIN RIVER NEAR STRYKER.
* FROM SUNDAY AFTERNOON UNTIL WEDNESDAY EVENING.
* AT 12 PM FRIDAY THE STAGE WAS 10.1 FEET AND RISING.
* FLOODING IS POSSIBLE.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...IF CURRENT PRECIPITATION FORECASTS HOLD...THE RIVER MAY 
  RISE TO NEAR 11.7 FEET MONDAY MORNING.
* AT 11.0 FEET...FLOODING OF LOWLAND AREAS AROUND STRYKER CAN BE 
  EXPECTED.

$$
4 follow-up statements
524 
WGUS63 KIWX 190335
FFAIWX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1035 PM EST FRI FEB 18 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA...
OHIO...
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB 
  AND DEFIANCE COUNTIES 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS
  COUNTIES 
 
.RECENT SNOWMELT AND RUNOFF HAS CAUSED AN INCREASE IN RIVER LEVELS
ACROSS THE MAUMEE RIVER BASIN. THIS MAY RESULT IN MINOR RIVER 
FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON 
CURRENT FORECASTS. 

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD 
WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED 
TO TAKE ACTION SHOULD FLOODING DEVELOP.  MORE INFORMATION CAN BE 
FOUND ON THE INTERNET AT THE FOLLOWING ADDRESS...WEATHER.GOV/IWX 
UNDER CURRENT CONDITIONS... RIVERS AND LAKES AHPS.


&&

OHZ001>002-004-200335-
/O.CON.KIWX.FL.A.0002.110220T1700Z-110224T0200Z/
/STRO1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1035 PM EST FRI FEB 18 2011

THE FLOOD WATCH CONTINUES FOR
  THE TIFFIN RIVER NEAR STRYKER.
* AT 10 PM FRIDAY THE STAGE WAS 10.3 FEET AND RISING.
* FLOODING IS POSSIBLE.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...IF CURRENT PRECIPITATION FORECASTS HOLD...THE RIVER MAY 
  RISE TO NEAR 12.2 FEET MONDAY AFTERNOON.
* AT 11.0 FEET...FLOODING OF LOWLAND AREAS AROUND STRYKER CAN BE 
  EXPECTED.

$$

INZ009-018-OHZ004-200335-
/O.CON.KIWX.FL.A.0001.000000T0000Z-110221T1200Z/
/NVLI3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1035 PM EST FRI FEB 18 2011

THE FLOOD WATCH CONTINUES FOR
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE.
* UNTIL MONDAY MORNING.
* AT 9 PM FRIDAY THE STAGE WAS 9.6 FEET AND RISING.
* FLOODING IS POSSIBLE.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...IF CURRENT PRECIPITATION FORECASTS HOLD...THE RIVER MAY 
  RISE TO NEAR 12 FEET BY TUESDAY MORNING.

$$
300 
WGUS63 KIWX 191210
FFAIWX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
710 AM EST SAT FEB 19 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA...
OHIO...

  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB 
  AND DEFIANCE COUNTIES 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS
  COUNTIES 
 
.RECENT SNOWMELT AND RUNOFF HAS CAUSED AN INCREASE IN RIVER LEVELS
ACROSS THE MAUMEE RIVER BASIN. THIS MAY RESULT IN MINOR FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON 
CURRENT FORECASTS. 

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD 
WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED 
TO TAKE ACTION SHOULD FLOODING DEVELOP.  MORE INFORMATION CAN BE 
FOUND ON THE INTERNET AT THE FOLLOWING ADDRESS...WEATHER.GOV/IWX 
UNDER CURRENT CONDITIONS... RIVERS AND LAKES AHPS.


&&

OHZ001>002-004-201210-
/O.CON.KIWX.FL.A.0002.110220T2000Z-110224T0200Z/
/STRO1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
710 AM EST SAT FEB 19 2011

THE FLOOD WATCH CONTINUES FOR
  THE TIFFIN RIVER NEAR STRYKER.
* AT 6 AM SATURDAY THE STAGE WAS 10.3 FEET AND RISING.
* FLOODING IS POSSIBLE.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...IF CURRENT PRECIPITATION FORECASTS HOLD...THE RIVER MAY 
  RISE TO NEAR 12.0 FEET MONDAY MORNING.
* AT 11.0 FEET...FLOODING OF LOWLAND AREAS AROUND STRYKER CAN BE 
  EXPECTED.

$$

INZ009-018-OHZ004-201210-
/O.CON.KIWX.FL.A.0001.000000T0000Z-110221T1200Z/
/NVLI3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
710 AM EST SAT FEB 19 2011

THE FLOOD WATCH CONTINUES FOR
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE.
* UNTIL MONDAY MORNING.
* AT 6 AM SATURDAY THE STAGE WAS 9.7 FEET AND RISING.
* FLOODING IS POSSIBLE.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...IF CURRENT PRECIPITATION FORECASTS HOLD...THE RIVER MAY 
  RISE TO NEAR 11.6 FEET TUESDAY MORNING.

$$
744 
WGUS63 KIWX 191408
FFAIWX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
908 AM EST SAT FEB 19 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
  
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS
  COUNTIES 
 
.RECENT SNOWMELT AND RUNOFF HAS CAUSED AN INCREASE IN RIVER LEVELS
ACROSS THE MAUMEE RIVER BASIN. MINOR FLOODING CONTINUES ON THE
TIFFIN RIVER NEAR STRYKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON 
CURRENT FORECASTS. 

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD 
WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED 
TO TAKE ACTION SHOULD FLOODING DEVELOP.  MORE INFORMATION CAN BE 
FOUND ON THE INTERNET AT THE FOLLOWING ADDRESS...WEATHER.GOV/IWX 
UNDER CURRENT CONDITIONS... RIVERS AND LAKES AHPS.


&&

OHZ001>002-004-201408-
/O.CON.KIWX.FL.A.0002.110220T2000Z-110224T0200Z/
/STRO1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
908 AM EST SAT FEB 19 2011

THE FLOOD WATCH CONTINUES FOR
  THE TIFFIN RIVER NEAR STRYKER.
* AT 8 AM SATURDAY THE STAGE WAS 10.3 FEET AND RISING.
* FLOODING IS POSSIBLE.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...IF CURRENT PRECIPITATION FORECASTS HOLD...THE RIVER MAY 
  RISE TO NEAR 12.0 FEET MONDAY MORNING.
* AT 11.0 FEET...FLOODING OF LOWLAND AREAS AROUND STRYKER CAN BE 
  EXPECTED.

$$
455 
WGUS63 KIWX 200200
FFAIWX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
900 PM EST SAT FEB 19 2011

...THE FLOOD WATCH IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...
 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS
  COUNTIES

&&

OHZ001>002-004-200230-
/O.CAN.KIWX.FL.A.0002.110220T2000Z-110224T0200Z/
/STRO1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
900 PM EST SAT FEB 19 2011

THE FLOOD WATCH IS CANCELLED FOR
  THE TIFFIN RIVER NEAR STRYKER.
* AT 8 PM SATURDAY THE STAGE WAS 10.4 FEET AND RISING.
* FORECAST...IF CURRENT PRECIPITATION FORECASTS HOLD...THE RIVER MAY 
  RISE TO NEAR 12.5 FEET MONDAY EVENING.
* AT 11.0 FEET...FLOODING OF LOWLAND AREAS AROUND STRYKER CAN BE 
  EXPECTED.
* A FLOOD WARNING HAS REPLACED THE FLOOD WATCH.

$$

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood watch went out at Feb 18, 12:25 PM EST, 36 minutes earlier.

Area forecast discussion, Feb 18, 12:25 PM EST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1225 PM EST FRI FEB 18 2011

.AVIATION...
MAIN AVIATION PROBLEM THIS PERIOD WILL BE WINDS THIS AFTN. STEEP
LOW LEVEL LAPSE RATES AND STRONG WINDS ALOFT WILL RESULT IN WEST
WINDS OF 20-30KT AT THE TERMINALS THIS AFTERNOON. WINDS WILL
DIMINISH THIS EVENING BUT GRADIENT SHOULD KEEP THEM IN THE 10-15KT
RANGE OVERNIGHT. DRY/SUBSIDING AIRMASS WILL RESULT IN LITTLE
CLOUDINESS AND NO VSBY RESTRICTIONS WITH VFR THROUGH THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 425 AM EST FRI FEB 18 2011/

SHORT TERM...
TODAY THROUGH SATURDAY NIGHT. LITTLE IN WAY OF APPRECIABLE SENSIBLE
WX...SAVE A FEW SPRINKLES PSBL THIS AM IN NRN/NERN CWA WITH CONTD
STRONG/ FRONTALYTIC POST FRONTL PRES RISES. PRE-FNTL TROF/WIND
SHIFT  TEMPERING DEEP SFC BASED CONVERGENCE DESPITE STOUT LWR 50S
SFC DP RIDGING FM KIND-NERN IN-FAR SERN LWR MI. LK SUPR 5H WAVE
TRANSLATES RAPIDLY EWD TO OFF NEWFOUNDLAND COAST MIDDAY SATURDAY.
SPLIT FLOW REGIME TO DVLP AS VANCOUVER ISLAND CUTOFF DIGS SWD INTO
BASE OF LONGWAVE TROF OFF SOCAL COAST SATURDAY EVENING. MEANWHILE
FLAT RIDGE FM WRN GOMEX TO NRN PLAINS TODAY INTO ERLY SAT SLOWLY
EDGES EWD INTO GRTLKS SAT NIGHT AS ENERGY EJECTS WRN STATES TROF
LATE SAT TO FUEL CNTL ROCKIES LEESIDE CYCLOGENESIS. DRY AIRMASS
TO DOMINATE DY1-2 WITH STRONG DIURNAL INSOLATION/RADIATION CYCLES.
SFC- 900MB LAPSE RATES INCRS TO 8 C/KM NRN CWA TO 9 C/KM
SRN...WITH CORE OF STRONGEST 925 MB WINDS RMNG JUST NORTH OF CWA
ANTICIPATE STRONGEST GUSTS/BLO ADV CRITERIA ACRS NRN CWA...THOUGH
HIR SBLAPSE RATES SOUTH TO ALLOW PARTIAL OFFSET TO N-S GUST
GRADIENT. TWEAKS TO CLOUD COVER WRT TIMING OF POSTFNT CLEARING AND
LWR CLOUD COVER WITH ONLY UPR LVL MSTR THRU AFOREMENTIONED FLAT
RIDGE TO INCRS SAT NIGHT. OPENED UP TEMP RANGE WITH PWAT GNRLY AOB
0.20 INCHES AND BULK OF COLD 925MB AIR RMNG WELL NORTH OF CWA AS
SWD CAA IMPEDED BY WANING SRN EXTNSION OF SRN CANADA 1040MB HIGH.

LONG TERM...
COMPLICATED AND VRY UNSETTLED PD ON THE HORIZON.

ONE LOOK AT WATER VAPOR THIS MORNING ACRS THE NEPAC EXPLAINS THE
CONTD FLUX SEEN IN SUCCESSIVE MODEL SOLUTIONS ACRS THE BOARD AND 00Z
ITERATION NO DIFFERENT. HWVR REASONABLE CLUSTERING SEEN IN
GEFS/ECMWF/GFS LEADS TO COME CONFIDENCE IN LIMITED CHGS SUN-MON BUT
CAUTION CERTAINLY WARRANTED IN A MEANINGFUL AND PREDICTABLE OUTCOME
OF RESULTANT PRECIPITATION TYPE...ESP LT SUN NIGHT AND MORESO ON MON
AND ADDNL CHGS ARE LIKELY ONCE STG/DYNAMIC EPAC TROUGH MOVES INTO
THE WRN US THIS WEEKEND.

TO THAT END...LEAD SW EJECTING OUT THROUGH THE CNTRL PLAINS SHLD NOT
POSE PROBS SUN GIVEN LIKELY STGR SE MID LVL RIDGE DOWNSTREAM OF DEEP
WRN TROUGH AS HGT RISES/LL WAA OVERWHELM ERODING SHRT TERM POLAR
WEDGE ALTHOUGH WILL MAINTAIN RA/SN MENTION FAR NE AS A HEDGE IF LEAD
SW ENDS UP SLWR. PREDICTABILITY GOES DOWNHILL AFT THAT TIED TO
MYRIAD OF POTENTIAL SOLUTIONS ALTHOUGH AGAIN CLUSTERING PROVIDES
SOME SENSE OF GREATER CERTAINTY. SECONDARY SFC WAVE DVLPMNT SEEN IN
MOST MED RANGE GUIDANCE BUT W/LG INTENSITY DIFFS SEEN ALOFT.
CONSENSUS LIES W/QUICKER/WEAKER LEAD SW EJECTION SUN NIGHT FOLLOWED
BY A STGR SYS EJECTING NEWD THROUGH THE LWR OH VALLEY ON MON. CLUSTERED
TRACK GUIDANCE SUGGESTS A CLOSE CALL W/LIKELY WINTER STORM NWD ACRS
WI/LWR MI WHICH MAY INDEED CATCH NRN PORTION OF CWA YET LT SUN
NIGHT/MON AND MADE AN ATTEMPT TO ADD SOME TEMPORAL DETAIL.
REGARDLESS CAA FOLLOWING SECONDARY SYS WILL RESULT IN SNOW MON AFTN
AND EVENING W/ACCUMS LIKELY...RANGING FM 1-2 FAR SOUTH TO 3-5 FAR
NORTH BASED ON A CLUSTERED MEAN SOLUTION.

DEEP WRN TROUGH PERSISTS THROUGH REMAINDER OF THE PD
W/SUBSEQUENT/PERIODIC EJECTION OF ADDNL SW TROUGHS EVERY FEW DAYS.
NEXT SW OF NOTE LOOKS TO KICK OUT DY7 (THU) IN FAIRLY GOOD AGREEMENT
AND ADDED LOW CHC POPS THU/THU NIGHT FITTING W/PRIOR GRIDS OF
WRN/NRN NEIGHBORS. OUTSIDE SUN PD...TEMPS THROUGH MOST OF THE PD AOB
NORMAL.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 4 AM EST SATURDAY FOR LMZ043-046.

&&

SHORT TERM...MURPHY
LONG TERM...T
AVIATION...JT
Hazardous weather outlook, Feb 18, 4:58 AM EST, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
458 AM EST FRI FEB 18 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-191000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
458 AM EST FRI FEB 18 2011 /358 AM CST FRI FEB 18 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

RUNOFF FROM RECENT SNOWMELT WILL CAUSE RIVER LEVELS TO RISE WITH
MINOR FLOODING POSSIBLE...ESPECIALLY IN THE MAUMEE AND WABASH
RIVER BASINS. THE POTENTIAL FOR BREAKUP AND SUBSEQUENT JAMMING OF
ICE COULD EXACERBATE FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A MIX OF RAIN...FREEZING RAIN AND SNOW IS EXPECTED SUNDAY THROUGH MONDAY
WITH ACCUMULATING SNOW POSSIBLE MONDAY.

ELEVATED RIVER LEVELS AND POTENTIAL ICE JAMS ARE EXPECTED INTO
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-191000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
458 AM EST FRI FEB 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 3:19 AM ESTRiver Flood WarningIWXVan Wert5 days
Feb 18, 9:36 AM ESTRiver Flood WatchIWXDefiance24 hr
Feb 18, 2:00 PM ESTRiver Flood WarningIWXAllen, Paulding, Putnam31 hr

Nearby

River Flood Watches in Ohio, 2011Every river flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.